Translator Disclaimer
September, 2003 Conservation of the noetherianity by perfect transcendental field extensions
Magdalena Fernández-Lebrón, Luis Narváez
Rev. Mat. Iberoamericana 19(2): 355-366 (September, 2003).

Abstract

Let $k$ be a perfect field of characteristic $p>0$, $k(t)_{per}$ the perfect closure of $k(t)$ and $A$ a $k$-algebra. We characterize whether the ring $$ A\otimes_k k(t)_{per}=\bigcup_{m\geq 0}(A\otimes_k k(t^{\frac{1}{p^m}})) $$ is noetherian or not. As a consequence, we prove that the ring $A\otimes_k k(t)_{per}$ is noetherian when $A$ is the ring of formal power series in $n$ indeterminates over $k$.

Citation

Download Citation

Magdalena Fernández-Lebrón. Luis Narváez. "Conservation of the noetherianity by perfect transcendental field extensions." Rev. Mat. Iberoamericana 19 (2) 355 - 366, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1084.13502
MathSciNet: MR2023189

Subjects:
Primary: 13A35, 13B35, 13E05

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top